# SDR BAQA089008

- Difficulty date: September 5, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N575ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0157
- Aircraft time: 2,000 hours
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: L311M1009103
- Part serial: 092
- Condition: Malfunctioned
- Location: Engine
- Part time: 432 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE WILL NOT SHUT OFF ALL THE TIME.  REPLACED WITH SERVICEABLE UNIT.
